# SDR CA991229034

- Difficulty date: December 6, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,811 hours
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002219
- Condition: Failed
- Location: Nlg
- Part time: 5,199 hours, 7,394 cycles
- Component: Lg Position And
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH IN WAS DISCOVERED THAT THE NOSE LANDING GEAR LIGHT FAILED TO ILLUMINATE.UPON INSPECTION MAINTENANCE NOTED THE NOSE LANDING GEAR INTERNAL DOWNLOCK SWITCH HAD HIGH RESISTANCE.  THE ACTUATOR (BY FRISBY) WAS REPLACED.
